A fast algorithm for large-scale controlled rounding of 3-dimensional census tables
Brendan J. Ring,
John A. George and
Juin-Kuan Chong
Socio-Economic Planning Sciences, 1997, vol. 31, issue 1, 41-55
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0038-0121(96)00024-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:soceps:v:31:y:1997:i:1:p:41-55
Access Statistics for this article
Socio-Economic Planning Sciences is currently edited by Barnett R. Parker
More articles in Socio-Economic Planning Sciences from Elsevier
Bibliographic data for series maintained by Catherine Liu ().